# SDR VNAA9711016

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AC69963
- Condition: Failed
- Location: Rt Mlg
- Part time: 60,095 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR T/O, NOTED UNUSUAL VIBRATION FROM THE RT MLG.  CREW NOTED THAT WITH THE ANTI SKID SYSTEM DE-SELECTED, VIBRATIONS WOULD CEASE. THE A/C RETURNED TO THE GATE.  MX CLEANED AND INSPECTED THE RT WHEEL SPEED TRANSDUCER AND RE-RACKED THE ANTI- SKID CONTROL UNIT, IAW DORNIER MM 32-42-13 AND 32-42-11.  THE FUNCTION CHECK WAS UNSATISFACTORY.  A/C WAS ISSUED A FERRY FLT PERMIT TO PIT.  PIT MX, INSPECTED AND REPLACED THE BRAKE METERING CONTROL UNIT, IAW DORNIER MM 32-42-03. OPS AND LEAK CHECKS WERE COMPLETED, AND THE A/C WAS RETURNED TO SERVICE.
